# SDR FDEA202108071979

- Difficulty date: August 7, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293349
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT LOWER PANEL 519AB FORWARD   CUTOUT DOUBLER AT APPROXIMATELY STATION XOS 605 FOUND CRACK. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-OG AND FABRICATED DOUBLER PER   DOUGLAS DRAWING ARB2933 REVISION AJ. INSTALLED FABRICATED DOUBLER AT LEFT HAND   WING OUTBOARD LEADING EDGE COMPARTMENT LOWER PANEL 519AB FORWARD CUTOUT   AT APPROXIMATELY STATION XOS 605 AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
